Show simple item record

dc.contributor.authorWang, Da-Bin ( Orcid Icon 0000-0003-2951-8754 )
dc.date.accessioned2021-08-13T15:39:16Z
dc.date.available2021-08-13T15:39:16Z
dc.date.issued2007-06-29
dc.identifier.citationWang, D. B. (2007). Three positive solutions for p-Laplacian functional dynamic equations on time scales. Electronic Journal of Differential Equations, 2007(95), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14311
dc.description.abstract

In this paper, we establish the existence of three positive solutions to the following p-Laplacian functional dynamic equation on time scales,

p(uΔ(t))] + α(t)ƒ(u(t), u(μ(t))) = 0, t ∈ (0, T)T,
u0(t) = ϕ(t), t ∈ [-r, 0]T,
u(0) - B0(u(η)) = 0, u(T) = 0,.

using the fixed-point theorem due to Avery and Peterson [8]. An example is given to illustrate the main result.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectp-Laplacian functional dynamic equationen_US
dc.subjectBoundary value problemen_US
dc.subjectPositive solutionen_US
dc.subjectFixed pointen_US
dc.titleThree positive solutions for p-Laplacian functional dynamic equations on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record